# SDR HEEA0013875

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Set
- Part number: 407010111101
- Condition: Defective
- Location: M/R
- Part time: 1,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONE SET TEFLON LINER COMING OFF.
